# SDR AALA20111102TUL01

- Difficulty date: November 2, 2011
- Submitted: November 3, 2011
- Operation: Air carrier
- Aircraft: N948AN
- Make and model: Boeing 737823
- Aircraft serial: 30086
- Aircraft time: 33,883 hours, 14,088 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 5 SLAT SPEED TAPE INTERIM REPAIR PER EA B737-57-009067.  FABRICATED AND INSTALLED PERMANENT SKIN SPLICE REPAIR OUTBOARD END NUMBER 5 SLAT PER SRM 57-42-01-2R SHEET.
